Alert archive / New Mexico / High Wind Watches in 2011

High Wind Watch 4, NWS El Paso, TX

November 3, 2011

NWS El Paso, TX issued this high wind watch at Nov 3, 2011, 1:17 PM MDT. It took effect at Nov 5, 2011, 4:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 3, 2011, 1:17 PM MDT (19:17 UTC)
In effect from
Nov 5, 2011, 4:00 AM MDT
Expired
Nov 4, 2011, 1:37 PM MDT
In force
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WWUS74 KEPZ 031917
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
117 PM MDT THU NOV 3 2011

...HIGH WINDS LIKELY IN THE SACRAMENTO MOUNTAINS LATE FRIDAY AND
SATURDAY...

.A STRONG UPPER LEVEL TROUGH OFF THE PACIFIC AND AN ASSOCIATED
COLD FRONT WILL MOVE ACROSS THE REGION SATURDAY. AS THIS SYSTEM
APPROACHES...WINDS WILL INCREASE ACROSS THE SACRAMENTO MOUNTAINS
LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING. WINDS ARE EXPECTED
TO REACH SUSTAINED SPEEDS OF 35 TO 45 MPH WITH GUSTS REACHING AS
HIGH AS 55 TO 60 MPH. THESE STRONG WINDS ARE EXPECTED TO DIMINISH
LATE SATURDAY AFTERNOON AND EVENING.

NMZ025-040330-
/O.NEW.KEPZ.HW.A.0004.111105T1000Z-111105T2300Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
117 PM MDT THU NOV 3 2011

...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY
NIGHT THROUGH SATURDAY AFTERNOON. 

* EVENT: HIGH WINDS OF 35 TO 45 MPH WITH GUSTS OF 55 TO 60 MPH.

* TIMING: EARLY SATURDAY MORNING TIL SATURDAY EVENING.

* IMPACT: MAINTANING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT IN
  STRONG WINDS...ESPECIALLY HIGH PROFILE VEHICLES.

* VISIBILITY: BLOWING DUST MAY REDUCE VISIBILITY TO LESS THAN A
  MILE IN LOWER ELEVATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

PARK
3 follow-up statements
702 
WWUS74 KEPZ 040249
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
849 PM MDT THU NOV 3 2011

...HIGH WINDS LIKELY IN THE SACRAMENTO MOUNTAINS LATE FRIDAY AND
SATURDAY...

.A STRONG UPPER LEVEL TROUGH OFF THE PACIFIC AND AN ASSOCIATED
COLD FRONT WILL MOVE ACROSS THE REGION SATURDAY. AS THIS SYSTEM
APPROACHES...WINDS WILL INCREASE ACROSS THE SACRAMENTO MOUNTAINS
LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING. WINDS ARE EXPECTED
TO REACH SUSTAINED SPEEDS OF 35 TO 45 MPH WITH GUSTS REACHING AS
HIGH AS 55 TO 60 MPH. THESE STRONG WINDS ARE EXPECTED TO DIMINISH
LATE SATURDAY AFTERNOON AND EVENING.

NMZ025-041200-
/O.CON.KEPZ.HW.A.0004.111105T1000Z-111105T2300Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
849 PM MDT THU NOV 3 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON. 

* EVENT: HIGH WINDS OF 35 TO 45 MPH WITH GUSTS OF 55 TO 60 MPH.

* TIMING: EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON.

* IMPACT: MAINTAINING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT IN
  STRONG WINDS...ESPECIALLY HIGH PROFILE VEHICLES. WINDS MAY BLOW
  DOWN TREES AND POWER LINES AND CAUSE SOME PROPERTY DAMAGE.

* VISIBILITY: BLOWING DUST MAY REDUCE VISIBILITY TO LESS THAN A 
  MILE IN LOWER ELEVATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

ROGASH
685 
WWUS74 KEPZ 041152
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
552 AM MDT FRI NOV 4 2011

...HIGH WINDS LIKELY IN THE SACRAMENTO MOUNTAINS LATE TONIGHT
THROUGH SATURDAY...

.A STRONG UPPER LEVEL TROUGH APPROACHING FROM THE WEST COAST AND
AN ASSOCIATED COLD FRONT WILL CROSS THE REGION SATURDAY. WINDS
WILL STRENGTHEN IN THE SACRAMENTO MOUNTAINS LATE TONIGHT AND EARLY
SATURDAY MORNING. SPEEDS ARE EXPECTED TO REACH 35 TO 45 MPH WITH
GUSTS FROM 55 TO 60 MPH. THESE STRONG WINDS WILL DIMINISH LATE
SATURDAY AFTERNOON AND EVENING.

NMZ025-042100-
/O.CON.KEPZ.HW.A.0004.111105T1000Z-111105T2300Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
552 AM MDT FRI NOV 4 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY AFTERNOON...

* EVENT: HIGH WINDS OF 35 TO 45 MPH WITH GUSTS OF 55 TO 60 MPH.

* TIMING: EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON.

* IMPACT: MAINTAINING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT 
  IN STRONG WINDS...ESPECIALLY HIGH PROFILE VEHICLES. WINDS MAY 
  BLOW DOWN TREES AND POWER LINES AND CAUSE SOME PROPERTY 
  DAMAGE. 

* VISIBILITY: BLOWING DUST MAY REDUCE VISIBILITY TO LESS THAN A 
  MILE IN LOWER ELEVATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

ISSUED BY NWS ABQ 44
642 
WWUS74 KEPZ 041937
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
137 PM MDT FRI NOV 4 2011

...HIGH WINDS IN THE SACRAMENTO MOUNTAINS LATE TONIGHT THROUGH
SATURDAY...

.AN UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT MOVING IN FROM
THE WEST WILL BRING HIGH WINDS TO THE ENTIRE REGION LATE TONIGHT
AND SATURDAY. AS THE SYSTEM APPROACHES...WINDS WILL INCREASE IN
THE GILA AND THE BOOTHEEL DURING EARLY MORNING...THEN SPREAD EAST
TO THE RIO GRANDE VALLEY AND FAR WEST TEXAS. WINDS IN THE GILA ARE
EXPECTED TO REACH 30 TO 40 MPH WITH GUSTS AS HIGH AS 45 TO 55 MPH.
IN ADDITION...MIXED RAIN AND SNOW SHOWERS WILL BEGIN IN THE GILA
TONIGHT AHEAD OF THE APPROACHING SYSTEM...CHANGING TO ALL SNOW
AFTER MIDNIGHT. LOCATIONS ABOVE 6500 FEET WILL HAVE 1 TO 3 INCHES
OF SNOW OVERNIGHT INTO MIDDAY SATURDAY...BUT A FEW HIGH ELEVATION
SPOTS COULD HAVE 4 INCHES OR MORE. STRONGER WINDS ARE EXPECTED IN
THE SACRAMENTO MOUNTAINS WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND
GUSTS AS HIGH AS 65 MPH. HIGH WINDS ARE EXPECTED TO BEGIN IN THE
SACRAMENTO MOUNTAINS AROUND DAYBREAK AND WILL DIMINISH LATE IN THE
AFTERNOON. SOME RAIN AND HIGHER ELEVATION SNOW SHOWERS ARE ALSO
EXPECTED IN THE SACRAMENTO MOUNTAINS...BUT WITH NO MORE THAN A
TRACE TO PERHAPS AN INCH ACCUMULATION IN A FEW HIGH SPOTS. WINDS
ACROSS THE REST OF THE AREA ARE EXPECTED TO REACH 30 TO 35 MPH
WITH GUSTS REACHING AS HIGH AS 45 TO 50 MPH. THE STRONGEST WINDS
WILL BE OVER EASTERN SLOPES OF AREA MOUNTAINS. SIGNIFICANT AREAS
OF BLOWING DUST ARE EXPECTED ACROSS THE DESERT LOWLANDS WITH
VISIBILITY DROPPING TO LESS THAN A MILE...ESPECIALLY ALONG AND
SOUTH OF THE I-10 CORRIDOR. WINDS ARE EXPECTED TO DIMINISH
SATURDAY AFTERNOON. 

NMZ025-050915-
/O.UPG.KEPZ.HW.A.0004.111105T1000Z-111105T2300Z/
/O.NEW.KEPZ.HW.W.0005.111105T1200Z-111106T0000Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
137 PM MDT FRI NOV 4 2011

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM
MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* EVENT: HIGH WINDS OF 35 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH.

* TIMING: EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON.

* IMPACT: MAINTAINING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT IN
  STRONG WINDS...ESPECIALLY HIGH PROFILE VEHICLES. WINDS MAY BLOW
  DOWN TREES AND POWER LINES AND CAUSE PROPERTY DAMAGE.

* VISIBILITY: BLOWING DUST MAY REDUCE VISIBILITY TO LESS THAN A
  MILE IN LOWER ELEVATIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ022-030-050915-
/O.NEW.KEPZ.WI.Y.0023.111105T0800Z-111105T2000Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL-
INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG
137 PM MDT FRI NOV 4 2011

...WIND ADVISORY IN EFFECT FROM 2 AM TO 2 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM MDT
SATURDAY. 

* EVENT: STRONG SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS AS HIGH AS 45
  TO 55 MPH.

* TIMING: EARLY SATURDAY MORNING INTO SATURDAY AFTERNOON.

* IMPACT: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT.
  KEEPING CONTROL OF YOUR VEHICLE MAY BE DIFFICULT...ESPECIALLY
  HIGH PROFILE VEHICLES. WINDS MAY BLOW DOWN TREES AND POWER LINES
  AND CAUSE SOME PROPERTY DAMAGE.

* VISIBILITY: PATCHES OF BLOWING DUST MAY REDUCE VISIBILITY TO
  LESS THAN A MILE IN LOWER ELEVATIONS.


A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ023-024-031-032-TXZ055-056-050915-
/O.NEW.KEPZ.WI.Y.0023.111105T1400Z-111105T2200Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
137 PM MDT FRI NOV 4 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM MDT
SATURDAY. 


* EVENT: STRONG SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS AS HIGH AS 45
  TO 55 MPH.

* TIMING: EARLY SATURDAY MORNING INTO SATURDAY AFTERNOON.

* IMPACT: STRONG WINDS AND BLOWING DUST WITH LOW VISIBILITY WILL
  CAUSE HAZARDOUS DRIVING CONDITIONS. WINDS MAY BLOW DOWN TREES
  AND POWER LINES AND CAUSE SOME PROPERTY DAMAGE.

* VISIBILITY: SIGNIFICANT AREAS OF BLOWING DUST ARE EXPECTED WITH
  VISIBILITY DROPPING TO LESS THAN A MILE...ESPECIALLY ALONG AND
  SOUTH OF THE I-10 CORRIDOR.


A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind watch went out at Nov 3, 6:35 AM MDT, 6 hours 42 minutes earlier.

Area forecast discussion, Nov 3, 6:35 AM MDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
635 AM MDT THU NOV 3 2011

.SYNOPSIS...
A COLD FRONT PUSHED SOUTH THROUGH THE BORDERLAND WEDNESDAY AND
THEN WAS REINFORCED WITH COOLER AIR FROM THE EAST OVERNIGHT. TODAY
HIGH PRESSURE ALOFT AND AT THE SURFACE WILL KEEP THE REGION DRY
AND COOL. FRIDAY...WINDS WILL TURN BACK SOUTHWEST AND BECOME
BREEZY IN THE AFTERNOON IN ADVANCE OF THE NEXT STRONG PACIFIC
STORM SYSTEM. THIS WILL WARM TEMPERATURES BACK TO NEAR NORMAL.
INCREASING HIGH CLOUDS TONIGHT AND FRIDAY WILL SIGNAL THE
APPROACH OF THE NEXT STORM SYSTEM DUE TO ARRIVE OUT WEST FRIDAY
EVENING. OVERNIGHT WINDS WILL SIGNIFICANTLY INCREASE AS CHANCES
FOR LOWLAND RAIN AND MOUNTAIN SNOW MOVES INTO SOUTHWEST NEW
MEXICO. THE STORM WILL PASS OVER THE AREA SATURDAY KEEPING THE
REGION COOL AND QUITE WINDY. TEMPERATURES WILL RUN BELOW NORMAL
THROUGH THE REST OF THE WEEKEND AND MUCH OF NEXT WEEK AS
ADDITIONAL STORM SYSTEMS TRACK OVER THE SOUTHWEST U.S.

&&

.DISCUSSION...
COLD FRONTAL PASSAGE YESTERDAY BEING ENHANCED OVERNIGHT AS STRONG
HIGH PRESSURE DROPS INTO THE E NM PLAINS. THIS IS KEEPING WINDS
BRISK ACROSS PORTIONS OF THE BORDERLAND WHICH WILL CONTINUE ALONG
THE INTERNATIONAL BORDER THROUGH MIDDAY TODAY. TODAY'S E/SE WINDS
BRING COOLER AIR IN FROM THE SOUTH PLAINS AND KEEP TODAY'S
TEMPERATURES BELOW NORMAL THIS AFTERNOON. THE AIRMASS WILL REMAIN
DRY AS A TRANSITORY UPPER RIDGE MOVING ACROSS THE AREA.

FRIDAY BECOMES MORE INTERESTING AS A VERY SHARP ELONGATED UPPER
PACIFIC TROUGH MOVES INTO THE SOUTHWEST DESERTS. FRIDAY WILL BE
PRETTY NICE ACROSS THE REGION AHEAD OF THIS UPPER-LEVEL STORM.
PLENTY OF HIGH CLOUDS WILL MOVE OVER AHEAD OF THE SYSTEM TONIGHT
AND FRIDAY. IN RESPONSE TO THE APPROACHING SYSTEM THE LOW LEVEL
WINDS WILL TURN BACK TO S/SW. THIS WILL BRING TEMPERATURES BACK
UP TO NEAR NORMAL DESPITE THE CLOUDS. PRESSURE GRADIENTS WILL
TIGHTEN THROUGH THE AFTERNOON AND ALLOW FOR BREEZY AND BORDERLINE
WINDY CONDITIONS TO DEVELOP LATE DAY. HIGH CLOUDS WILL DEVELOP
ALONG THE AZ/NM BORDER IN THE EARLY EVENING AND BEGIN TO SPREAD
EAST SIGNALING THE UPPER TROUGH'S APPROACH.

OVERNIGHT FRIDAY NIGHT INTO SATURDAY MORNING THE UPPER SYSTEM WILL
MOVE INTO WESTERN NEW MEXICO. MODELS ARE IN FAIR AGREEMENT WITH
THE TIMING...WITH ONLY ONE MODEL LAGGING A FEW HOURS. THE LATEST
MODEL RUNS HAVE SLOWED THE TIMING OF THE STORM PASSAGE TO THE
POINT THAT IT APPEARS NOW WINDS WILL SIGNIFICANTLY INCREASE
OVERNIGHT AND REMAIN QUITE STRONG ON SATURDAY. THE STRONG WINDS
ARE NEAR SURFACE...60+KTS AT H7 AND 35KTS AT H85. THUS IT IS
EXPECTED THAT WINDS WILL BE THE MOST SIGNIFICANT IMPACT WITH THIS
SYSTEM AND STATEMENTS WILL LIKELY NEED TO BE ISSUED FOR BOTH
FRIDAY NIGHT AND SATURDAY. SOME PRECIPITATION IS EXPECTED WITH THIS
EVENT...MAINLY SW NEW MEXICO AND THE GILA REGION EAST TO THE
SACRAMENTO MOUNTAINS BETWEEN 03Z SAT WEST AREAS TO 20Z SAT EAST
AREAS. HOWEVER THE ENVIRONMENT LOOKS PRETTY DRY WITH PW'S NEAR
0.4"...AND THE SYSTEM IS A RAPID MOVER. THUS PCPN AMOUNTS WILL BE
LOW. SNOW LEVELS EXPECTED TO DROP TO NEAR 6500 FT BUT SNOW
ACCUMULATIONS SHOULD BE LIGHT.

THE UPPER TROUGH WILL QUICKLY LEAVE SATURDAY AFTERNOON WITH PCPN
ENDING WEST TO EAST BY MID TO LATE MORNING BASED ON CURRENT MODEL
TIMING. TEMPERATURES WILL AGAIN BE COOLER BEHIND A PACIFIC FRONT
THAT PUSHES THROUGH WITH THE UPPER SYSTEM. WINDS ARE EXPECTED TO
REMAIN STRONG ON SATURDAY SO WE'LL HAVE TO EVALUATE FOR AN
ADVISORY.

FAIR WEATHER BEHIND THE EXITING SYSTEM WITH COOLER WEATHER
ESTABLISHED IN A DRY SOUTHWEST PATTERN ALOFT. MODELS SHOW THE NEXT
STORM SYSTEM DROPPING INTO THE AREA LATER IN THE DAY MONDAY.
CURRENT MODEL PROGS INDICATE SOME MOUNTAIN PRECIPITATION LIKELY.
TEMPERATURES WILL REMAIN BELOW NORMAL BY ABOUT 5 DEGREES EACH
DAY MUCH OF NEXT WEEK.

&&

.AVIATION...VALID 03/12Z-04/12Z.
VFR CONDS ALL TERMINALS THRU PD. P6SM SKC THRU 18Z...THEN FEW-
SCT200-250. E TO SE WINDS OF 10-15KTS WILL BE COMMON ACROSS ALL
TERMINALS WITH SOME AM WINDS UP TO 20KTS OVER KDMN.

&&

.FIRE WEATHER...
COLD FRONT IS THROUGH THE REGION. OVERNIGHT EAST WINDS REINFORCED
THE COOLER AIR...AND WILL CONTINUE TO DO SO THROUGH TODAY. EXPECT
HIGHS TO MAINLY BE IN THE UPPER 50S TO LOWER 60S FOR THE LOWLANDS
WITH MINIMUM RELATIVE HUMIDITIES A LITTLE HIGHER AROUND 20
PERCENT. WINDS WILL ALSO BE DECREASING TO AROUND 10 MPH.

THERE WILL BE A WARMUP ON FRIDAY AHEAD OF THE NEXT SYSTEM AS
SOUTHWEST FLOW ALLOWS TEMPERATURES TO WARM INTO THE 70S. WINDS DO
NOT LOOK TO BE VERY STRONG FRIDAY AFTERNOON BUT WILL BE ON THE
INCREASE FRIDAY NIGHT AND SATURDAY AS THE SYSTEM MOVES CLOSER.
DURING THIS PERIOD...STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP
WITH SOME EASTERN MOUNTAIN SLOPE LOCATIONS SEEING GUSTS OVER 60 MPH
WITH 50 MPH GUSTS POSSIBLE OVER THE LOWLANDS. COOLER AIR WILL
ALREADY BE MOVING IN WITH HIGHER RELATIVE HUMIDITIES SO DO NOT SEE
THREAT FOR CRITICAL CONDITIONS TO DEVELOP. SOME SNOW IS POSSIBLE
ABOVE 6500-7000 FEET WITH RAIN SHOWERS POSSIBLE OVER THE LOWLANDS.

ANOTHER BREAK IN THE WINDS IS EXPECTED MONDAY...BUT BY TUESDAY
BREEZY CONDITIONS WILL RETURN WITH THE THIRD SYSTEM OF THE
UPCOMING FORECAST PERIOD. THIS SYSTEM WILL MOVE THROUGH MONDAY NIGHT
INTO TUESDAY AND BRING POSSIBLY THE COLDEST AIR OF THE SEASON SO
FAR. .AVIATION...

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 62  42  75  53  67 /   0   0   0   0   0
SIERRA BLANCA TX        59  38  73  41  68 /   0   0   0   0   0
LAS CRUCES              61  37  73  48  65 /   0   0   0  10   0
ALAMOGORDO              58  36  71  40  58 /   0   0   0  10  20
CLOUDCROFT              44  27  55  31  47 /   0   0   0  20  20
TRUTH OR CONSEQUENCES   59  36  70  44  62 /   0   0   0  20  20
SILVER CITY             54  36  66  36  57 /   0   0   0  40  30
DEMING                  62  40  72  45  64 /   0   0   0  10  10
LORDSBURG               62  41  72  44  63 /   0   0   0  30  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

14/BIRD
Hazardous weather outlook, Nov 3, 6:20 AM MDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
620 AM MDT THU NOV 3 2011

NMZ022>025-030>032-TXZ055-056-041230-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
620 AM MDT THU NOV 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT
SUNNY AND COOLER WITH SLACKENING WINDS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A POTENT UPPER-LEVEL PACIFIC STORM SYSTEM WILL SWING ACROSS THE
REGION FRIDAY NIGHT AND SATURDAY. THE SYSTEM WILL BRING COOLER
WEATHER SATURDAY...PRECIPITATION CHANCES FRIDAY NIGHT AND SATURDAY
AND VERY WINDY CONDITIONS. AFTER A FAIR-WEATHER SEASONAL DAY
FRIDAY. SATURDAY WILL SEE BELOW-NORMAL TEMPERATURES. RAIN AND SNOW
IS EXPECTED TO BE LIGHT AND GENERALLY LIMITED TO THE
BOOTHEEL...GILA...SIERRA COUNTY LAKES...AND SACS. THE FAST MOVING
STORM AND LOW-MOISTURE CONTENT STORM WILL KEEP ANY SNOWFALL
ACCUMULATIONS LOW. WINDS WILL BEGAN TO INCREASE FRIDAY
AFTERNOON...BECOMING BREEZY TO LOW-END WINDY. WINDS WILL FURTHER
INCREASE OVERNIGHT AND SATURDAY AND ARE EXPECTED TO BE THE BIGGEST
IMPACT ELEMENT OF THIS STORM SYSTEM. HIGH WIND WARNINGS ARE
POSSIBLE FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BIRD

Nearby

High Wind Watches in New Mexico, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.